Stochastic passivity and its application in adaptive control

I. Yaesh*, U. Shaked

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A positive-real like lemma for finite dimensional linear time invariant uncertain systems with state multiplicative noise is derived. The system uncertainties are assumed to be of either polytopic or Markov jump type. Passivity conditions for both cases are derived in terms of linear matrix inequalities. The results are used to the design a direct adaptive controller for a tracking system.

Original languageEnglish
Pages (from-to)136-142
Number of pages7
JournalIEEE Transactions on Automatic Control
Volume54
Issue number1
DOIs
StatePublished - 2009

Keywords

  • Artificial neural networks
  • Generators
  • Linear matrix inequalities
  • Simplified adaptive control (SAC)
  • Stability analysis

Fingerprint

Dive into the research topics of 'Stochastic passivity and its application in adaptive control'. Together they form a unique fingerprint.

Cite this